# SDR CALA2025031802918

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 49,683 hours, 17,789 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT HANDLE ROW 21 RIGHT SIDE FALLING OFF RESECURED EMERGENCY EXIT DOOR HANDLE COVER IAW AMM 52-22-00.
